| Model Number |
0277096325 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting confirmation if device is available for return.
Event or Problem Description
It was reported that prior to a medical procedure, the customer noted that the blade was broken.It was also reported that this event did not occur during a surgical procedure and there was no delay or adverse consequences as a result of this event.
Additional Manufacturer Narrative
The quality investigation is complete.
Event or Problem Description